# SDR DALA2016062204827

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Deflector
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DEBRIS DEFLECTOR AT LT WING T/E WING STA XCW=60.  HFEC INSPECTION 1 CRACK WAS FOUND OF 2.064" IN LENGTH, CRACK STOPPED, HFEC WAS PERFORMED ON HOLES, NO CRACKS WERE FOUND AND DEBRIS DEFLECTOR WAS REPAIRED IAW NDTSPM 06-10-01.001, SRM 57-09D, FIG 42.
